Ask Health Experts and Get Answers to Your Health Question ASAP
I understand your worry.
And Valium and Melatonin can cause excessive sleepiness and drowsiness.
So you have to monitor your blood pressure and maintain a good hydration.
If your develop confusion,disorientation and unable to get up then visit ER ASAP.
Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal. Please leave positive rating above the chat box so I can get credit for helping you todaywe only get after positive feedback.Bonus is highly appreciated.We are here to help you until you satisfy.Thanks.
There is no significant drug interaction between Xanax and Melatonin.
So you shouldn't worry about it.
Just maintain a good hydration and monitor your blood pressure.
Also tell this incident to your family member to watch you in between.
If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.We are here to help you until you satisfy.Bonus and positive feedback are highly appreciated.Thanks.
Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal.We are here to help you until you satisfy.
Hi,How are you?May I help you more?Waiting for your reply.Good wishes for your health.Thanks.
Do you have associated symptoms?
What about your free testosterone levels?
Any medical illness?
Are you taking any medicines?
Waiting for your reply.
I have sent your refund request to customer care.